ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Sachdev, PL and Bujurke, NM and Awati, VB (2005) Boundary value problems for third-order nonlinear ordinary differential equations. In: Studies in Applied Mathematics, 115 (3). pp. 303-318.

Sachdev, PL and Bujurke, NM and Awati, VB (2005) Boundary value problems for third-order nonlinear ordinary differential equations. In: Studies in Applied Mathematics, 115 (3). pp. 303-318.

This list was generated on Tue Nov 19 15:45:33 2019 IST.